Fast rigorous analysis of rectangular waveguides by optimized 2D-TLM


Akbal A., Balik H. H.

COMPUTATIONAL SCIENCE - ICCS 2006, PT 4, PROCEEDINGS, vol.3994, pp.631-637, 2006 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 3994
  • Publication Date: 2006
  • Title of Journal : COMPUTATIONAL SCIENCE - ICCS 2006, PT 4, PROCEEDINGS
  • Page Numbers: pp.631-637

Abstract

In this paper, The optimized 2D-TLM as been introduced and applied to rectangular waveguides which is widely used. Results obtained by using optimized 2D-TLM were compared with analytic results and shown to be accurate.